# SDR TWAA9706001

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970Z
- Make and model: Doug DC-9-15
- Aircraft serial: 45772
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 03980
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - FLT 619 - DURING CRUISE A STRONG ELECTRICAL ODOR WAS DETECTED IN THE CABIN.  REMOVED AND REPLACED LOWER SIDEWALL LIGHTING BALLAST, MFG P/N 03980.  (M)
